# SDR DALA2024010800214

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271N
- Aircraft serial: 10898
- Aircraft time: 5,425 hours, 1,289 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5008 FLIGHT ATTENDENTS REPORTED BURNING RUBBER/PLASTIC SMELL IN THE FWD GALLEY DURING TAKE-OFF. DISSIPATED WITH IN 2 MIN. CORRECTIVE ACTION: PLASTIC FOD IN OVEN. REPLACED OVEN. REPLACED RECIRC FILTERS. OK FOR SERVICE. (5600338) OVEN MPN: 1238C.
